# SDR UIEA2011092200521

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,974 hours, 21,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, DAMAGE FOUND AT MAIN DECK - LT BS 1920 - SIDEWALL/LINER SUPPORT CONSISTING OF CRACK.  LOCATED AFT OF THE MDSCD, MEASURING 1.5 IN. LONG (REF FIG 1).  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. CONSISTING IN FABRICATING/INSTALLING A REPAIR DOUBLER MADE FROM CLAD 2024 T-3, 0.050 IN. WITH 2 ROWS OF FASTENERS AROUND THE DAMAGE; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) IAW PART 2 AND PERMANENT REPAIR PER PART 3 PRIOR PRIOR TO THE ACCUMULATION OF 750 FH (FLIGHT HOURS), AS SCHEDULED BY MX PLANNING.
